Research Repository

Browse by Author: Khan, MA

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.


Dragomir, Sever S ORCID: 0000-0003-2902-6805, Khan, MA, Khurshid, Y and Ullah, R (2018) New Hermite-Hadamard Type Inequalities With Applications. Punjab University Journal of Mathematics, 50 (3). 1 - 12. ISSN 1016-2526

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Khan, MA and Abathun, A (2016) Refinement of the Jensen integral inequality. Open Mathematics, 14 (1). 221 - 228.


Khan, MA, Irshad, A, Chhajro, H, Kalhoro, N, Khalid, MI, Khan, GA, Rashid, K, Tareen, AQ, Zafar, AA, Grewal, Bhajan, Lang, J and Sheehan, Peter ORCID: 0000-0001-9450-8371 (2019) Enabling Policies for Developing Smallholder Agriculture in Pakistan. Other. ACIAR, Canberra.